# SDR RAIA201701120002

- Difficulty date: January 12, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 38,202 hours, 22,768 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DISAGREE ON EXTENSION (NOSE).  PERFORMED ABNORMAL GEAR EXTENSION.  INSPECTED AND ADJUSTED NLG DOWN LOCK PROXIMITY SWITCHES.  SWUNG GEAR SEVERAL TIMES, OPS CHECKED GOOD.
